Punti uniti in trasformazioni a codominio non compatto

Gabriele Darbo

Rendiconti del Seminario Matematico della Università di Padova (1955)

  • Volume: 24, page 84-92
  • ISSN: 0041-8994

How to cite

top

Darbo, Gabriele. "Punti uniti in trasformazioni a codominio non compatto." Rendiconti del Seminario Matematico della Università di Padova 24 (1955): 84-92. <http://eudml.org/doc/106925>.

@article{Darbo1955,
author = {Darbo, Gabriele},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {functional analysis},
language = {ita},
pages = {84-92},
publisher = {Seminario Matematico of the University of Padua},
title = {Punti uniti in trasformazioni a codominio non compatto},
url = {http://eudml.org/doc/106925},
volume = {24},
year = {1955},
}

TY - JOUR
AU - Darbo, Gabriele
TI - Punti uniti in trasformazioni a codominio non compatto
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1955
PB - Seminario Matematico of the University of Padua
VL - 24
SP - 84
EP - 92
LA - ita
KW - functional analysis
UR - http://eudml.org/doc/106925
ER -

Citations in EuDML Documents

top
  1. Antonio Ambrosetti, Un teorema di esistenza per le equazioni differenziali negli spazi di Banach
  2. Bogdan Rzepecki, An existence theorem for bounded solutions of differential equations in Banach spaces
  3. Bogdan Rzepecki, A note on fixed point theorem of Schauder type with applications
  4. Anna Kisiołek, Asymptotic behaviour of solutions of difference equations in Banach spaces
  5. Dariusz Bielawski, Generic properties of generalized hyperbolic partial differential equations
  6. Jaroslav Milota, Hana Petzeltová, An existence theorem for semilinear functional parabolic equations
  7. Josef Daneš, Generalized concentrative mappings and their fixed points
  8. J. Caballero, Donal O'Regan, K. B. Sadarangani, On monotonic solutions of some integral equations
  9. Józef Banaś, Measures of noncompactness in the study of solutions of nonlinear differential and integral equations
  10. A. S. Vatsala, R. L. Vaughn, Existence of extremal solutions and comparison results for delay differential equations in abstract cones

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.